Journal article icon

Journal article

Comment on "On the continuum-scale modeling of gravity-driven fingers in unsaturated porous media: The inadequacy of the Richards equation with standard monotonic constitutive relations and hysteretic equations of state'' by M. Eliassi and R. J. Glass

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1029/2002WR001565

Authors


Braddock, RD More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
WATER RESOURCES RESEARCH
Volume:
39
Issue:
9
Pages:
n/a-n/a
Publication date:
2003-09-17
DOI:
ISSN:
0043-1397
URN:
uuid:5910bb49-662a-4d7a-9f2f-3200f65b2462
Source identifiers:
23107
Local pid:
pubs:23107

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP